# SDR COEA0807917

- Difficulty date: October 17, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53172210200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT COE MAJOR REPAIR FLOOR BEAM 10 IS CORRODED ON THE UPPER AND LOWER SURFACE OF THE INTERCOSTAL 10 INCHES LT AND RT OF BL 0.
